# SDR XIRA2014121200001

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N101G
- Make and model: Cessna 310R
- Aircraft serial: 310R0017
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Broken
- Location: Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BROKE, UPLOCK COULD NOT RELEASE, CAUSING DAMAGE TO GEAR SYSTEM AND STRUCTURE.  AGE IS THOUGHT TO BE THE CAUSE.
